메뉴 건너뛰기




Volumn 6, Issue 4, 1998, Pages 705-747

Deformations of Calibrated Submanifolds

(1)  McLean, Robert C a  

a NONE   (United States)

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001486892     PISSN: 10198385     EISSN: None     Source Type: Journal    
DOI: 10.4310/CAG.1998.v6.n4.a4     Document Type: Article
Times cited : (310)

References (21)
  • 1
    • 0000858090 scopus 로고
    • Metrics with Exceptional Holonomy
    • R. Bryant,Metrics with Exceptional Holonomy, Ann. of Math. 126 (1987), 525-576.
    • (1987) Ann. of Math. , vol.126 , pp. 525-576
    • Bryant, R.1
  • 2
    • 0039667966 scopus 로고
    • Minimal Lagrangian Submanifolds of Kähler-Einstein Manifolds
    • R. Bryant, Minimal Lagrangian Submanifolds of Kähler-Einstein Manifolds, Lecture Notes in Mathematics, 1255 (1985).
    • (1985) Lecture Notes in Mathematics , vol.1255
    • Bryant, R.1
  • 3
    • 84972538981 scopus 로고
    • Submanifolds and Special Structures on the Octonions
    • R. Bryant, Submanifolds and Special Structures on the Octonions, J. of Diff. Geom. 17 (1982), 185-232.
    • (1982) J. of Diff. Geom. , vol.17 , pp. 185-232
    • Bryant, R.1
  • 4
    • 33744751689 scopus 로고
    • On the Construction of Some Complete Metrics with Exceptional Holonomy
    • R. Bryant and S. Salamon, On the Construction of Some Complete Metrics with Exceptional Holonomy, Duke Math. J. 58 (1989), 829-850.
    • (1989) Duke Math. J. , vol.58 , pp. 829-850
    • Bryant, R.1    Salamon, S.2
  • 5
    • 0039437328 scopus 로고
    • University of Kansas Tech. Report (See also the Collected works of Chern vol. 4, Springer-Verlag, 1989)
    • S. S. Chern, Minimal Submanifolds in a Riemannian Manifold, University of Kansas Tech. Report 19 (1968), (See also the Collected works of Chern vol. 4, Springer-Verlag, 1989).
    • (1968) Minimal Submanifolds in a Riemannian Manifold , vol.19
    • Chern, S.S.1
  • 7
    • 0346435757 scopus 로고
    • Techniques de Construction et Theoremes d'existence en Geometrie Algebrique IV: Les Schemas de Hilbert
    • A. Grothendieck, Techniques de Construction et Theoremes d'existence en Geometrie Algebrique IV: Les Schemas de Hilbert, Seminaire Bourbaki, 221 (1960/61).
    • (1960) Seminaire Bourbaki , vol.221
    • Grothendieck, A.1
  • 8
    • 0013149770 scopus 로고
    • Exterior Differential Systems and the Calculus of Variations
    • Birkhauser, Boston
    • P. Griffiths, Exterior Differential Systems and the Calculus of Variations, Progress in Mathematics, 25, Birkhauser, Boston, (1983).
    • (1983) Progress in Mathematics , vol.25
    • Griffiths, P.1
  • 11
    • 34250225402 scopus 로고
    • Calibrated Geometries
    • R. Harvey and H. B. Lawson, Jr., Calibrated Geometries, Acta Math. 148 (1982), 47-157.
    • (1982) Acta Math. , vol.148 , pp. 47-157
    • Harvey, R.1    Lawson H.B., Jr.2
  • 12
    • 84959731878 scopus 로고
    • Kahlerian Twistor Spaces
    • N. Hitchin, Kahlerian Twistor Spaces, Proc. London Math. Soc. 43 (1981), 133-150.
    • (1981) Proc. London Math. Soc. , vol.43 , pp. 133-150
    • Hitchin, N.1
  • 13
    • 0000096362 scopus 로고
    • A Theorem of Completeness of Characteristic Systems for Analytic Families of Compact Submanifolds of Complex Manifolds
    • K. Kodaira, A Theorem of Completeness of Characteristic Systems for Analytic Families of Compact Submanifolds of Complex Manifolds, Ann. of Math. 75 (1962), 146-162.
    • (1962) Ann. of Math. , vol.75 , pp. 146-162
    • Kodaira, K.1
  • 14
    • 0001530142 scopus 로고
    • On compact complex analytic surfaces
    • K. Kodaira, On compact complex analytic surfaces, Ann. of Math. 71 (1960), 111-152; II, Ann. of Math. 77 (1963), 563-626; III, Ann. of Math. 78 (1963), 1-40.
    • (1960) Ann. of Math. , vol.71 , pp. 111-152
    • Kodaira, K.1
  • 15
    • 0000740491 scopus 로고
    • On compact complex analytic surfaces II
    • K. Kodaira, On compact complex analytic surfaces, Ann. of Math. 71 (1960), 111-152; II, Ann. of Math. 77 (1963), 563-626; III, Ann. of Math. 78 (1963), 1-40.
    • (1963) Ann. of Math. , vol.77 , pp. 563-626
  • 16
    • 0001966167 scopus 로고
    • On compact complex analytic surfaces III
    • K. Kodaira, On compact complex analytic surfaces, Ann. of Math. 71 (1960), 111-152; II, Ann. of Math. 77 (1963), 563-626; III, Ann. of Math. 78 (1963), 1-40.
    • (1963) Ann. of Math. , vol.78 , pp. 1-40
  • 20
    • 0002460686 scopus 로고
    • Minimal Varieties of Riemannian Manifolds
    • J. Simons, Minimal Varieties of Riemannian Manifolds, Ann. of Math. 88 (1968), 47-157.
    • (1968) Ann. of Math. , vol.88 , pp. 47-157
    • Simons, J.1
  • 21
    • 84980156699 scopus 로고
    • On the Ricci Curvature of a Compact Kähler Manifold and the Complex Monge-Ampere Equation I
    • S. T. Yau, On the Ricci Curvature of a Compact Kähler Manifold and the Complex Monge-Ampere Equation I, Comm. of Pure and Applied Math. 31 (1978), 339-411.
    • (1978) Comm. of Pure and Applied Math. , vol.31 , pp. 339-411
    • Yau, S.T.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.